View : 19 Download: 0

Reflection theorem for divisor class groups of relative quadratic function fields

Title
Reflection theorem for divisor class groups of relative quadratic function fields
Authors
Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2008
Journal Title
Journal of Number Theory
ISSN
0022-314XJCR Link
Citation
vol. 128, no. 7, pp. 2127 - 2137
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We present the reflection theorem for divisor class groups of relative quadratic function fields. Let K be a global function field with constant field Fq. Let L1 be a quadratic geometric extension of K and let L2 be its twist by the quadratic constant field extension of K. We show that for every odd integer m that divides q + 1 the divisor class groups of L1 and L2 have the same m-rank. © 2007 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jnt.2007.08.013
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE